New Mexico, 2011

Flash Flood in New Mexico, September 1, 2011

September 1, 2011 · NWS ABQ · 1 event in 1 county or zone

High pressure to the east of New Mexico allowed a modest amount of moisture to work north into the state. This allowed for some heavy rain and isolated flash flooding.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$3,000
Crop damage
$100
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

High pressure to the east of New Mexico allowed a modest amount of moisture to work north into the state. This allowed for some heavy rain and isolated flash flooding. State Highways 4 and 502 east of Los Alamos were temporarily closed due to mud and rock slides.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Sep 1, 2:00 PM MST, 4 hours earlier.

Area forecast discussion, Sep 1, 2:00 PM MST, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT THU SEP 1 2011

...BACKDOOR FRONT TO BRING COOLER TEMPS/HIGHER POPS THIS WEEKEND...

.DISCUSSION...
PRIMARY FORECAST CHALLENGE WILL BE DETERMINING ARRIVAL OF A SEASONAL
BACKDOOR COLD FRONT THIS WEEKEND AND ITS IMPACT ON POPS AND DIURNAL
TEMPS. UPPER LEVEL HIGH IS CURRENTLY SITUATED OVER THE CENTRAL GREAT
PLAINS WITH THE RIDGE AXIS BISECTING THE SE QUADRANT OF THE STATE. A
MODESTLY ENHANCED MOISTURE PLUME IS EVIDENT ON WATER VAPOR LOOP FROM
SC ARIZONA TO NC NEW MEXICO. PATTERN ALOFT IS NOT TERRIBLY DIFFERENT
FROM 24 HOURS AGO...THUS THE BEST THREAT FOR CONVECTION WILL BE ALONG
AND WEST OF THE CENTRAL HIGHLANDS. WILL TAKE A FEW MORE HOURS TO GET
ACTIVITY ROLLING IN THE RIO GRANDE VALLEY WHICH WILL LIKELY REQUIRE A
FEW COLLIDING BOUNDARIES TO IGNITE. INVERTED-V SOUNDINGS WILL SUPPORT
GUSTY OUTFLOW WINDS UPWARDS OF 50KTS WITH THE STRONGER STORMS. MOST
OF THE STRONGER ACTIVITY WILL WANE PRIOR TO MIDNIGHT BUT MODELS HAVE
BEEN PRETTY RELUCTANT TO SUPPRESS THE WRN ZONES THEREAFTER. LOWS ARE
EXPECTED TO BE SIMILAR TO THIS MORNING...SO WILL UTILIZE A PERSISTENT
PATTERN IN THE GRIDS.

UPPER HIGH CENTROID WILL SHIFT INTO THE OHIO RIVER VALLEY FOR FRIDAY
WITH AN ELONGATED RIDGE AXIS TRAILING BACK TOWARD NEW MEXICO. EVEN A
WEAK CENTER MAY DEVELOP OVER WRN NEW MEXICO PER THE NAM/SREF. PRIMARY
FOCUS FOR STORMS TOMORROW WILL BE ACROSS THE NRN/WRN HIGH TERRAIN...
WITH STEERING FLOW WEAKER AND A BIT MORE CHAOTIC. THIS MAY LEAD TO AN
ENHANCED THREAT FOR LOCALLY HEAVY RAINFALL. AN INITIAL BACKDOOR FRONT
IS PROGGED TO OOZE INTO SE COLORADO AND NE NEW MEXICO BY AFTERNOON. A
SLIGHT UPTICK IN CONVECTION IS POSSIBLE ALONG RATON RIDGE WITH TEMPS
A SMIDGEN COOLER...GENERALLY ON THE ORDER OF 3-5F.

THE UPR HIGH WILL REPRESENT A WEAKNESS ACROSS THE LOWER MISSISSIPPI
RIVER VALLEY ON SATURDAY WITH ONE CENTROID ACROSS WRN/CENTRAL NM AND
THE OTHER IN THE CAROLINAS. ANY TROPICAL FEATURE IN THE NRN GULF OF
MEXICO WILL LIKELY SQUEEZE BETWEEN THESE CENTROIDS...BEFORE SHEARING
OUT THEREAFTER. MEANWHILE...A REINFORCING BACKDOOR FRONT WILL INVADE
THE NE/EC PLAINS BY AFTERNOON. THE NAM12 IS MORE AGGRESSIVE IN SPEED
AND WILL GIVE THIS SOLUTION THE NOD FOR THE TIME BEING. INSTABILITY
CERTAINLY INCREASES ALONG THE LEADING EDGE OF THE FRONT. IF THE UPR
HIGH WAS IN A MORE FAVORABLE POSITION...THEN A CONCERN FOR STRONG TO
LOCALLY SEVERE STORMS WOULD DEVELOP ALONG/EAST OF THE SANGRES. FRONT
WILL BARREL SOUTH AND WEST DURING THE EVENING HOURS AND MAY ALSO BE
CONVECTIVELY AIDED. GAP WINDS ARE LIKELY IN THE RGV AND HAVE BEEFED
SPEEDS A TAD TO BREECH 20KTS SUSTAINED. BOUNDARY LAYER MOISTURE WILL
RECHARGE THE LOWER LAYERS OF THE ATMOSPHERE AND WILL AID IN A FRESH
CROP OF STORMS OVER WRN NEW MEXICO ON SUNDAY. LOW CLOUDS ARE PROGGED
FOR THE ERN PLAINS SAT NIGHT AND HAVE INCREASED SKY GRIDS ACCORDINGLY.
THIS WILL PRESENT A CHALLENGE FOR SUNDAY ACROSS THE ERN PLAINS AS THE
LATEST GUIDANCE IS VERY SLOW AT ERODING THE DECK UNTIL AFTER 18Z...
PARTICULARLY ALONG THE ERN SLOPES OF THE CENTRAL MTN CHAIN. A STABLE
AIRMASS MAY PRECLUDE A WIDESPREAD THREAT FOR CONVECTION IN THE EAST
ON SUNDAY. TEMPERATURES WILL RETURN TO SEASONAL NORMALS IN THE WAKE
OF THE FRONT. NUDGED TEMPS TO THE NON-BIAS CORRECTED DATABASES...BUT
THIS ULTIMATELY MADE NO MAJOR CHANGES.

REMAINDER OF PACKAGE APPEARS MUDDLED AS MODELS ATTEMPT TO DEVELOP A
BLOCKING PATTERN IN THE WRN UNITED STATES. IF THIS IS A THE CASE...
THEN RECYCLE MODE WILL DOMINATE WITH TEMPERATURE REBOUNDING TO ABOVE
NORMAL VALUES. DPORTER

&&

.AVIATION...
SCATTERED STORMS WILL CONTINUE TO AFFECT WESTERN AND CENTRAL AREAS
THROUGH THE REMAINDER OF THIS AFTERNOON INTO THE EVENING HOURS. WILL
CONTINUE WITH SOME SORT OF TEMPO GROUP AT LVS AND GUP AND WILL NEED
FOLLOW TS TRENDS AS THEY EDGE CLOSER TO THE RIO GRANDE VALLEY.
THUS...A SHORT DURATION TEMPO MAY BE NEEDED AT ABQ AND SAF BUT
CARRYING VCSH AND VCTS AT THIS TIME. SMALL CORES WITHIN THE STORMS
ACROSS THE WEST MAY DROP CIGS AND/OR VIS INTO THE MVFR CATEGORY.
COVERAGE AND INTENSITY OF THE STORMS SHOULD BE SLIGHTLY LESS ON
FRIDAY.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50

&&

.FIRE WEATHER...
STORMS WITH A SMALL FOOTPRINT OF WETTING RAIN WILL CONTINUE TO
IMPACT WESTERN AND CENTRAL AREAS THROUGH THE REMAINDER OF THE DAY.
BREEZY WINDS COMBINED WITH MARGINALLY LOW HUMIDITY AND WELL ABOVE
NORMAL TEMPERATURES WILL REMAIN ACROSS THE EASTERN PLAINS THROUGH
THE REST OF THIS AFTERNOON. HUMIDITY RECOVERIES WILL GENERALLY BE IN
THE GOOD TO EXCELLENT CATEGORY NORTH AND WEST AND MORE MODERATE
ACROSS THE EASTERN PLAINS...ESPECIALLY SOUTHEAST AND EAST CENTRAL
PORTIONS.

ONLY REAL SIGNIFICANT CHANGE MADE TO THE GRID WAS BEEFING UP THE
WIND SPEEDS ASSOCIATED WITH THE PROJECTED BACK COLD FRONTAL PASSAGE
SATURDAY NIGHT INTO SUNDAY MORNING. CONFIDENCE IS BUILDING THAT THIS
FRONT WILL BE AT LEAST MODERATE IN STRENGTH. A HIGHER PUSH OF
HUMIDITY SHOULD FOLLOW THIS FRONTAL PUSH. LOOKING AT MODERATELY
STRONG GAP WINDS ALONG THE CENTRAL MOUNTAIN CHAIN AND EVEN SOME
STRONGER WINDS UP ALONG THE HIGHER RIDGES. ONLY TIME WILL TELL
WHETHER THIS WAS A VALUE ADD OR NOT BASED ON PAST HISTORY.

UPPER HIGH CURRENTLY CENTERED OVER THE MID MISSISSIPPI VALLEY AND IS
PROJECTED TO RE CONCENTRATE ITSELF OVER THE BROADER SOUTHWEST REGION
ON FRIDAY. AS A RESULT...STEERING FLOW FOR THE STORMS WILL BE
LIGHTER ON FRIDAY AS COMPARED TO TODAY AND PORTIONS OF THE AREA WILL
BECOME A BIT MORE STABLE. HUMIDITY AND TEMPERATURE READINGS SHOULDEST
CHANGE MUCH ALTHOUGH TEMPERATURES WILL REMAIN ABOVE NORMAL. WINDS
WILL BE MUCH LIGHTER ACROSS THE EASTERN PLAINS DUE TO THE LACK OF A
LEE TROUGH THERE. WETTING STORM COVERAGE OVERALL SHOULD BE A LITTLE
LESS BUT THE MOUNTAIN AREAS HAVE A BETTER SHOT AT DECENT RAIN DUE TO
THE LIGHT STORM MOVEMENT DEPICTED BY THE MODELS.

SATURDAY OVERALL STILL LOOKS TO BE A DOWN DAY THUNDERSTORM WISE
EXCEPT FOR FAR NORTHEAST AREAS DUE TO AN INITIAL COLD FRONTAL PUSH.
THIS INCLUDES THE EAST SLOPES OF THE SANGRES AND NORTHEAST PLAINS.
OTHERWISE RECYCLING OF MOISTURE WOULD CONTINUE WITH THE UPPER HIGH
DEPICTED TO BE OVER CENTRAL ARIZONA. HUMIDITY VALUES SHOULD LOWER
SOME ACROSS THE NORTHWEST THIRD TO HALF AND BRING ABOUT SOME TEEN
VALUES DURING THE PEAK HEATING PERIOD. SURFACE WINDS WOULD REMAIN ON
THE LIGHTER SIDE EXCEPT FOR NEAR THUNDERSTORM OUTFLOWS.

MODELS REMAIN BULLISH WITH PUSHING THE BACK DOOR COLD FRONT ACROSS
THE EASTERN PLAINS AND THROUGH THE CENTRAL MOUNTAIN CHAIN SATURDAY
NIGHT. AS MENTIONED ABOVE...ADDED SOME STRONGER WIND VALUES ALONG
AND NEAR TO THE CENTRAL MOUNTAIN CHAIN DURING THIS PERIOD. HIGHER
HUMIDITY AND COOLER TEMPERATURES WOULD FOLLOW. DEPENDING ON THE
STRENGTH AND DEPTH OF THE COLD FRONT...SURFACE TEMPERATURES COULD
SUFFICIENTLY COOL ENOUGH AS TO NOT ALLOW MUCH THUNDERSTORM
DEVELOPMENT ACROSS PORTIONS OF THE EAST AND MAYBE EVEN CENTRAL AREAS
SO THAT TREND WILL NEED TO BE WATCHED. OTHERWISE...WESTERN AND QUITE
POSSIBLY SOUTHERN AREAS WOULD BE FAVORED FOR THUNDERSTORM DEVELOP
ALONG THE BOUNDARY PUSH SUNDAY AFTERNOON.

LONG RANGE MODELS STILL A LITTLE BIT AT ODDS FOR THE EARLIER HALF OF
NEXT WEEK. ESPECIALLY AS IT CONCERNS THE UPPER HIGH PLACEMENT AND
QUITE POSSIBLY SOME SORT OF WAVE STRUCTURE ROTATING AROUND THE UPPER
HIGH. EITHER WAY...RESIDUAL MOISTURE FAVORING THE WESTERN HALF OF
THE FORECAST AREA WOULD RECYCLE OUT IN THE FORM OF ISOLATED TO
SCATTERED STORMS. TEMPERATURES ALSO DONT APPEAR TO BE AS WARM AS WE
HAVE SEEN THE PAST FEW WEEKS. NOT SEEING ANY DISTINCT MID LEVEL DRY
SLOT INTRUSIONS DURING THE EARLIER HALF OF NEXT WEEK ALTHOUGH BASED
ON THE PATTERN...EASTERN PLAINS HAVE THE POSSIBILITY OF SEEING SOME
SORT OF DRY SLOT INTRUSION. CONFIDENCE IS NOT VERY GREAT FOR THE
MONDAY THROUGH WEDNESDAY PERIOD OF NEXT WEEK. 50

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  62  92  62  92 /  40  10  20  10
DULCE...........................  50  86  50  86 /  40  20  20  20
CUBA............................  55  83  55  83 /  50  30  30  30
GALLUP..........................  56  87  56  86 /  40  30  30  20
EL MORRO........................  54  81  53  81 /  50  30  30  30
GRANTS..........................  56  85  55  85 /  40  30  30  20
QUEMADO.........................  56  84  56  82 /  30  30  40  30
GLENWOOD........................  63  91  63  90 /  30  20  30  20
CHAMA...........................  50  80  50  79 /  50  40  30  30
LOS ALAMOS......................  60  82  60  82 /  60  30  30  30
PECOS...........................  56  79  56  81 /  50  30  30  30
CERRO/QUESTA....................  51  80  51  80 /  40  40  40  40
RED RIVER.......................  49  70  49  71 /  40  50  40  40
ANGEL FIRE......................  49  73  49  75 /  40  40  40  40
TAOS............................  53  84  53  84 /  40  40  40  30
MORA............................  53  78  52  79 /  40  40  40  40
ESPANOLA........................  56  89  56  89 /  40  30  30  30
SANTA FE........................  59  84  60  84 /  40  30  30  30
SANTA FE AIRPORT................  60  88  60  88 /  40  30  30  30
ALBUQUERQUE FOOTHILLS...........  64  89  64  91 /  30  20  30  20
ALBUQUERQUE HEIGHTS.............  68  91  69  92 /  40  20  20  20
ALBUQUERQUE VALLEY..............  63  93  63  93 /  30  20  20  20
ALBUQUERQUE WEST MESA...........  64  92  64  93 /  30  20  30  20
LOS LUNAS.......................  63  93  64  93 /  30  10  20  20
RIO RANCHO......................  64  92  64  93 /  30  20  30  20
SOCORRO.........................  65  93  64  91 /  30  10  20  20
SANDIA PARK/CEDAR CREST.........  60  90  60  90 /  40  20  30  30
TIJERAS.........................  59  90  60  90 /  40  20  30  30
MORIARTY/ESTANCIA...............  54  87  55  87 /  50  20  30  30
CLINES CORNERS..................  58  83  59  84 /  40  20  30  30
GRAN QUIVIRA....................  60  87  61  87 /  30  10  20  30
CARRIZOZO.......................  64  90  64  90 /  20   5  20  20
RUIDOSO.........................  56  80  57  79 /  20  10  20  20
CAPULIN.........................  60  84  59  81 /  20  40  30  50
RATON...........................  59  89  58  87 /  20  40  40  40
SPRINGER........................  60  89  60  88 /  20  30  30  40
LAS VEGAS.......................  56  83  56  83 /  30  40  40  40
CLAYTON.........................  66  92  65  88 /  10  20  30  30
ROY.............................  65  88  63  86 /  20  30  30  30
CONCHAS.........................  71  96  69  92 /  10  10  20  30
SANTA ROSA......................  66  96  67  93 /  10  10  20  20
TUCUMCARI.......................  70  98  69  95 /   5  10  10  20
CLOVIS..........................  65  95  66  94 /   5   5   5  10
PORTALES........................  66  95  66  95 /   5   5   5  10
FORT SUMNER.....................  67  97  68  95 /   5   5  10  10
ROSWELL.........................  68  97  69  98 /   5   5   5  10
PICACHO.........................  63  92  62  92 /  20   5  10  10
ELK.............................  58  86  58  86 /  20  10  10  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

46/50
Hazardous weather outlook, Sep 1, 4:22 AM MST, 13 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
522 AM MDT THU SEP 1 2011

NMZ501>540-021200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
522 AM MDT THU SEP 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
HOWEVER...SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON
AND EVENING OVER MUCH OF THE WESTERN HALF OF NEW MEXICO. GUSTY
WINDS...LIGHTNING...AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS
WITH SOME POTENTIAL FOR LOCALIZED FLOODING...ESPECIALLY OVER BURN
SCAR AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
HOWEVER...SCATTERED TO OCCASIONALLY NUMEROUS THUNDERSTORMS WILL BE
POSSIBLE...ESPECIALLY LATE SATURDAY AND INTO SUNDAY OVER THE
CENTRAL TO EASTERN SECTIONS OF THE STATE. AGAIN...GUSTY
WINDS...LIGHTNING...AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ.

52

In the hours before

Special weather statement, Sep 1, 4:55 PM MST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
555 PM MDT THU SEP 1 2011

NMZ507-518-519-521-020030-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO
MOUNTAINS-SANTA FE METRO AREA-WEST CENTRAL HIGHLANDS-
555 PM MDT THU SEP 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BERNALILLO AND SOUTHERN
SANDOVAL COUNTIES THROUGH 630 PM MDT...

AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG OUTFLOW 6 MILES SOUTHWEST OF VENTANA RANCH...OR ABOUT 11
MILES WEST OF ALBUQUERQUE...MOVING NORTHEAST AT 40 MPH. WIND GUSTS
COULD REACH 55 MPH OVER PORTIONS OF BERNALILLO AND SOUTHEAST
SANDOVAL COUNTIES THROUGH 630 PM.

AREAS AFFECTED BY THIS STORM INCLUDE...ALBUQUERQUE...RIO RANCHO...
BERNALILLO...RIO GRANDE NATURE CENTER...TAYLOR RANCH...VENTANA
RANCH...PARADISE HILLS...CABEZON...RIO RANCHO INTEL AREA...LOS
RANCHOS DE ALBUQUERQUE...NORTH VALLEY...VISTA HILLS...CORRALES...
NORTHERN MEADOWS...RIO RANCHO CITY CENTER...SANDIA PUEBLO...
MARIPOSA...ENCHANTED HILLS...CORONADO STATE MONEMENT AND SANDIA
HEIGHTS.

&&

LAT...LON 3544 10696 3528 10634 3495 10657 3521 10719
TIME...MOT...LOC 2353Z 221DEG 9KT 3513 10681

The radar

The Albuquerque radar (KABX), 96 km away, was scanning. The volume nearest the first event began at 00:58 UTC.

Open the radar archive at this moment

Event by event

1 flash flood. Local standard time, as filed.

Flash Flood, Santa Fe

When
September 1, 6:00 PM MST to 7:30 PM MST
Where
Santa Fe County, 7.01 mi WSW of San Ildefonso Pueblo to 4.71 mi WSW of San Ildefonso Pueblo
Cause
Heavy Rain
Property damage
$3,000
Crop damage
$100
Reported by
Law Enforcement
Coordinates
35.879, -106.253

There was considerable amounts of mud and rocks across New Mexico State Highways 4 and 502.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2011Every state in 2011This day in weather historyWarnings in New Mexico, September 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 330774.